# SDR IPXA2022042581469

- Difficulty date: April 7, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 29,810 hours, 20,667 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Frame
- Part number: 146N102847
- Part serial: NA
- Condition: Dented
- Location: Aft Cargo Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4AFT CARGO COMPARTMENT STA 1280 R/H FRAME HAS A DENT ON UPPER SURFACE BELLOW S-26RREPAIRED PER 757-200PF REV 113.00 53-00-07-2R6 DETAIL VI PER SERM 53-60-07-2R
